# SDR SWAA2024042578757

- Difficulty date: April 24, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 60,031 hours, 39,455 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: UNKNOWN
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 12DEF EMERGENCY EXIT FWD LIGHT ASSY COVER IS MISSING<[01] INSTALLED EMERGENCY LIGHT LENS COVER AT ROW 12 DEF FWD LIGHT ASSY IAW AMM 33-51-01.
